• question-icon

    Removed copper t for heavy bleeding. Having chest pain and headache. Safe to take loette?

default
Posted on Mon, 11 Mar 2013 in Women's Health
Question: Hello,
My wife is 22 years old she has a Caesarean delivery 2 years back and everything was fine. Then she had unexpected pregnancy after 8 months from the time of her first delivery. So we decided to go for abortion immediately after we came to know about this unwanted pregnancy. After abortion Doctor’s suggested us to go for Copper T to avoid the unwanted pregnancy so we did this. She has the Copper T inside for almost a year but during the every monthly period she has a high blooding and then finally we decided to remove the Copper T. After removal of Copper T she has a period for 3 time in a month with high blooding and then we consulted gynecologist.
1. Gynecologist has prescribed a Ginette 35 Tablets and asked her to take the same once every day for 21 days
2. After the intake of 2 tablets she felt very uncomfortable and her Blood pressure was gone down and she was not even able to stand and walk.
3. So We hospitalized her to the nearest doctor and he suggested us to stop Ginette 35 as it couldn’t be the suitable Hormones for her Body as she is already very weak.
4. Then we went to another Gynecologist where she suggested to go for Regestrone tablets once in a day
5. So she taken the Regestrone tables for 21 days and everything went fine and then she has a period after 2 days after she stopped taking the Regestrone
6. We went again to our Gynecologist and now she suggested to take Loette tablets for 2 months . i.e. 21 Tablets in each month
7. My wife is already weak and normally she regularly has complaints like Chest pain, muscle pain and sometime headache. But nothing diagnosed serious.
8. when I read the instruction on the paper which is coming with the Loette tables then it has a lot of Side effects also especially for the one who has headache and chest pains etc .
So I am not sure whether the listed side effects will also take place even when we are taking it just for 2 months only. Could you please suggest whether Loette will be suitable and correct choice for this problem. Or is there any other alternative which is more safer than this
doctor
Answered by Dr. Nilofer AR 1 hour later
Hello,
Thanks for your query.

Loette tablets contain Levonorgestrel and Ethinyloestradiol.
It is given to regularize your cycle and control heavy flow.

Common side effects include nausea , vomiting, headache, chest pain, breast tenderness.
However, theses are minor side effects.
You need not worry about them.
But if chest pain is severe with new onset and recurring headache, the medication has to be stopped immediately.

So i recommend you to continue with your doctors prescription as Loette is considered to be a safe drug.

Hope this helps. I will be happy to help if you have any more doubts.
regards,
Dr Nilofer
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nilofer AR 27 hours later
Hello,

1. On the paper which is coming along with the Loette Tablets describing that there are the chance of Curvical Cancer, Breast Cancer and Stroke. I am not if this kind of risk is involved even if we are taking it just for 2 months. please clarify this

2. Also as suggested by Doctor we have tested the blood for HB, Thyriod, Vitamine D3 and Vitamin B12. Everything is within range except Vitamin D3. it's more than 100 and said as Toxicity. Is this too serious ? shall we stop taking Loette after this diganostic? is she needed a treatment OR is ther a way by which we can control Vitamine D3
doctor
Answered by Dr. Nilofer AR 11 hours later
Hello,
Thanks for your reply.

1. These side effects are very rare and usually seen with a family history of cancer.
It has no serious side effects if taken for 2 months.
So she can start taking Loette tablets.
2. In most cases, vitamin D toxicity can be corrected without lasting problems.
Consult your doctor immediately. Your doctor may prescribe intravenous fluids medications such as corticosteroids.

The following measures should be taken until vitamin D levels return to normal:

1. avoidance of direct sunlight exposure
2. avoidance of foods and supplements containing vitamin D
3. restriction of calcium intake
4. drink 8 glasses of water daily

Hope all your doubts are clear.
regards,
Dr Nilofer
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nilofer AR 27 hours later
Hello,

Thanks for this answer.

As suggested she has stopped now taking Vitamin D3 suppliments and Calcuim Intake. I have also asked her not to eat Banana becasue it;s one of the source of Calcuim

She also use to take the Protine Powder in milk. Is it necessary to stop the Protine intake

Kindly suggest
doctor
Answered by Dr. Nilofer AR 29 minutes later
Hello

She can continue taking protein powder.

Wish her good health.
regards,
Dr Nilofer
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Nilofer AR

OBGYN

Practicing since :2006

Answered : 828 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cervical cancer

doctor1 MD

hi,l have had a abnormal test result for a smear,l have high grade dyskararyosis ,l am going for a coloposopy on tuesday,l am now worried as l have...

doctor1 MD

my mother is 50 and she was suffering from typhoid 3 months back she lost weight but after recovering she has lost some more weight now after doing...

doctor1 MD

I had a total hysterectomy including ovaries robotically two years ago due to high grade dysplasia and highest grade HPV cells. My cervix was...

doctor1 MD

I have had leep 12 Years ago.(no cancer) I have had a pap smear 2 years ago. All was fine. I feel like I have some symptoms that are returning....

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had...

doctor1 MD

What kinda of infection or rash accures when you have unprotected sex with a woman who has had a miscarriage and cervical cancer .

doctor1 MD

Hi my name is XXXXXXX 3 years ago I had pre cancer cells cin 2 and I had them lasered off, recently for the past 3 to 4 months I am taking my...

Get personalised answers from verified doctor in minutes across 80+ specialties

163 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Nilofer AR
  • Q - Recovering from total abdominal hysterectomy. Am I able to have...

  • Q - On birth control. Had intercourse. Having abdominal cramps, back pain...

  • Q - Pregnant. Ultrasound normal. Getting abdominal pain, back pain and...

  • Q - Have down syndrome with irregular period. Any possible treatment?

  • Q - Pregnant. Reason for feeling dizzy and vomiting after eating?

  • Q - Missed period and got little brown discharge. What are the risk?

  • Q - Is it normal to get diarrhea and cramps on first day of period?

  • Q - Operated for brain tumor grade 3. Feeling nausea, dizziness and...

  • Q - How to get relief from sharp pain in breast?

  • Q - Noticed painful swelling at vaginal entrance. Sign of cancer?

backtotop2